I have been taking Levora for 6 month now & my period has begun on the day it should but this month I am now on my 3rd day of inactive pills & still haven't had my period, I have also had unprotected sex . Is it possible that I'm just late or am I now possibly pregnant from having sex while on inactive pills ?
Its possible you're expecting it too early. There is no written law its going to start every month on the 3rd day. You have 4 more days for it to start. Having sex when on the inactive pills is perfectly safe. You're not going to get pregnant that way.
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jul 2011 • 1 answer
Updated 25 May 2012 • 1 answer
What is the levora birthcontrol supposed to do to your periods if they are normal when you start it?
Updated 3 Oct 2013 • 2 answers
Updated 21 Nov 2013 • 2 answers
Updated 15 Dec 2015 • 2 answers